# SDR MASA200602367

- Difficulty date: September 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 25,959 hours, 28,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 731840
- Part serial: MX569097
- Condition: Failed
- Location: Rt Hyd Sys
- Part time: 10,362 hours, 10,697 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2858 FLG.  RIGHT HYDRAULIC SYSTEM FAILED IN FLIGHT.  MX IS IN THE PROCESS OF TROUBLESHOOTING MX.  REMOVED AND REPLACED SPU AND EDP.
